Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 37 of 42 found articles
 
 
  The Dirichlet Problem for an Elliptic System of Second-Order Equations with Constant Real Coefficients in the Plane
 
 
Title: The Dirichlet Problem for an Elliptic System of Second-Order Equations with Constant Real Coefficients in the Plane
Author: Bogan, Yu. A.
Appeared in: Mathematical notes
Paging: Volume 104 (2018) nr. 5-6 pages 636-641
Year: 2018
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 37 of 42 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands